# SDR AALA20031162

- Difficulty date: October 19, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Rig
- Location: L2/R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE OBSERVED DURING THE ACCOMPLISHMENT OF B-CHECK CARD 2403, THE L2 DOOR SLIDE S/N A-4018 AND R2 DOOR SLIDE S/N A-5725 GIRT BARS BEING IN THE SHIPPING POSITION, RATHER THAN BEING ATTACHED TO THE GIRT BAR CARRIER.  THE L2 AND R2 SLIDE WERE CORRECTED PER THE MAINTENANCE MANUAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
